Transversals and properties of compactness type
Doklady Akademii Nauk, Tome 216 (1974) no. 4, pp. 748-750
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1974_216_4_a10,
author = {G. V. Chudnovskii},
title = {Transversals and properties of compactness type},
journal = {Doklady Akademii Nauk},
pages = {748--750},
year = {1974},
volume = {216},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1974_216_4_a10/}
}
G. V. Chudnovskii. Transversals and properties of compactness type. Doklady Akademii Nauk, Tome 216 (1974) no. 4, pp. 748-750. http://geodesic.mathdoc.fr/item/DAN_1974_216_4_a10/